Radosław Adamczak
Radosław Adamczak
Institute of Mathematics, University of Warsaw
Verified email at mimuw.edu.pl - Homepage
Title
Cited by
Cited by
Year
Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles
R Adamczak, A Litvak, A Pajor, N Tomczak-Jaegermann
Journal of the American Mathematical Society 23 (2), 535-561, 2010
1552010
A tail inequality for suprema of unbounded empirical processes with applications to Markov chains
Radoslaw Adamczak
Electron. J. Probab 13, 1000–1034, 2008
1512008
Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Constructive Approximation 34 (1), 61-88, 2011
1222011
Concentration inequalities for non-Lipschitz functions with bounded derivatives of higher order
R Adamczak, P Wolff
Probability Theory and Related Fields 162 (3-4), 531-586, 2015
722015
Moment inequalities for U-statistics
R Adamczak
The Annals of Probability 34 (6), 2288-2314, 2006
672006
Sharp bounds on the rate of convergence of the empirical covariance matrix
R Adamczak, AE Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus Mathematique 349 (3-4), 195-200, 2011
532011
A note on the Hanson-Wright inequality for random vectors with dependencies
R Adamczak
Electronic Communications in Probability 20, 2015
472015
On the Marchenko-Pastur and circular laws for some classes of random matrices with dependent entries
R Adamczak
Electron. J. Probab 16 (37), 1068-1095, 2011
452011
Circular law for random matrices with exchangeable entries
R Adamczak, D Chafaï, P Wolff
Random Structures & Algorithms 48 (3), 454-479, 2016
332016
A Short Proof of Paouris' Inequality
R Adamczak, R Latala, AE Litvak, K Oleszkiewicz, A Pajor
Canadian mathematical bulletin 57 (1), 3-8, 2014
302014
CLT for Ornstein-Uhlenbeck branching particle system
RĹ Adamczak
Arxiv preprint arXiv:1111.4559, 2011
27*2011
Smallest singular value of random matrices with independent columns
R Adamczak, O Guédon, A Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus Mathematique 346 (15-16), 853-856, 2008
262008
Logarithmic Sobolev inequalities and concentration of measure for convex functions and polynomial chaoses
R Adamczak
Arxiv preprint math/0505175, 2005
262005
Exponential concentration inequalities for additive functionals of Markov chains
R Adamczak, W Bednorz
ESAIM: Probability and Statistics 19, 440-481, 2015
242015
Tail estimates for norms of sums of log-concave random vectors
R Adamczak, R Latała, AE Litvak, A Pajor, N Tomczak-Jaegermann
Proceedings of the London Mathematical Society, pdt031, 2013
242013
A few remarks on the operator norm of random Toeplitz matrices
R Adamczak
Journal of Theoretical Probability 23 (1), 85-108, 2010
242010
Condition number of a square matrix with iid columns drawn from a convex body
R Adamczak, O Guédon, A Litvak, A Pajor, N Tomczak-Jaegermann
Proceedings of the American Mathematical Society 140 (3), 987-998, 2012
212012
Geometry of log-concave ensembles of random matrices and approximate reconstruction
R Adamczak, R Latała, AE Litvak, A Pajor, N Tomczak-Jaegermann
Comptes Rendus Mathematique 349 (13-14), 783-786, 2011
212011
Tail and moment estimates for chaoses generated by symmetric random variables with logarithmically concave tails
RĹ Adamczak
Arxiv preprint arXiv:1007.1431, 2010
212010
Moment estimates for convex measures
R Adamczak, O Guédon, R Latała, AE Litvak, K Oleszkiewicz, A Pajor, ...
Electronic Journal of Probability 17 (101), 1-19, 2012
172012
The system can't perform the operation now. Try again later.
Articles 1–20